MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE

SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number REPLY SR
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
Reportedly, the subject pacemaker was returned from the customer, who did not want to keep it in consignment because it was in unipolar configuration.
 
Additional Manufacturer Narrative
Please refer to the attached analysis report.
 
Event or Problem Description

Brand Name
REPLY
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key7766713
Report Number1000165971-2018-00740
Device Sequence Number11281836
Product Code NVZ
UDI-Device Identifier08031527012247
UDI-Public(01)08031527012247(11)170613(17)190113
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P950029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2019
Device Model NumberREPLY SR
Device Catalogue NumberREPLY SR
Device Lot NumberS0268
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/26/2018
Event Location Hospital
Initial Date Received by Manufacturer 07/26/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1